uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Some homological properties of the category O
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Pacific Journal of Mathematics, ISSN 0030-8730, Vol. 232, no 2, 313-341 p.Article in journal (Refereed) Published
Abstract [en]

In the first part of this paper the projective dimension of the structural modules in the BGG category O is studied. This dimension is computed for simple, standard and costandard modules. For tilting and injective modules an explicit conjecture relating the result to Lusztig's a-function is formulated ( and proved for type A). The second part deals with the extension algebra of Verma modules. It is shown that this algebra is in a natural way Z(2)-graded and that it has two Z-graded Koszul subalgebras. The dimension of the space Ext(1) into the projective Verma module is determined. In the last part several new classes of Koszul modules and modules, represented by linear complexes of tilting modules, are constructed.

Place, publisher, year, edition, pages
2007. Vol. 232, no 2, 313-341 p.
Keyword [en]
category O, projective dimension, tilting module, cell, linear complex, Koszul duality
National Category
URN: urn:nbn:se:uu:diva-113445ISI: 000251564200006OAI: oai:DiVA.org:uu-113445DiVA: diva2:290839
Available from: 2010-01-28 Created: 2010-01-28 Last updated: 2010-05-18Bibliographically approved

Open Access in DiVA

No full text

Other links

By organisation
Department of Mathematics
In the same journal
Pacific Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 181 hits
ReferencesLink to record
Permanent link

Direct link